MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEM1
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fda product codes: dqe catheter, oximeter, fiberoptic.Qaq adjunctive predictive cardiovascular indicator.Mud oximeter, tissue saturation.Dxn system, measurement, blood-pressure, non-invasive.Dsb plethysmograph, impedance.Qms adjunctive open loop fluid therapy recommender.Fll thermometer, electronic, clinical.Olw index-generating electroencephalograph software.The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.The device history record review has not been completed.The device history record was reviewed; no related non-conformances were found.No escalation is required at this time.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that, before use, the hemosphere 1 monitor was not giving correct co numbers.The clinician changed cables without resolve.A new monitor worked as expected.It was confirmed that there was no patient involvement associated with the reported issue.
 
Additional Manufacturer Narrative
A product evaluation was completed on the returned hemosphere 1 monitor.The reported issue could not be confirmed.The evaluation lab was able to obtain normal co reading (~ 7.5 l/min) on module slots 1 and 2 using a swan ganz module and simulator.The co reading remained stable without error for 30 minutes on each module slot.Based on the reported issue there is not sufficient evidence to suggest that the device related issue resulted from any of the specified factors.

Brand Name
HEMOSPHERE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
MDR Report Key24011497
Report Number2015691-2026-10271
Device Sequence Number20055823
Product Code DQK
UDI-Device Identifier00690103197006
UDI-Public(01)00690103197006(11)200607
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K243781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2025
Device Model NumberHEM1
Device Catalogue NumberHEM1
Device Lot Number13824913
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown